# SDR VNAA20250116059

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: SH670333902
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H FLAP VANE ACTUATOR AT FLS 24.00 TO HAVE MULTIPLE SPOTS OF CHAFE DAMAGE ALONG BEAM OUTER TUBE CORRECTIVE ACTION: REPAIRED FLAP VANE ACTUATOR IAW MHIRJ REO 670-57-52-257 REVA DATED 2024-08-20.
